# SDR DALA2015010600081

- Difficulty date: January 2, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-211
- Aircraft serial: 807
- Aircraft time: 51,063 hours, 22,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND FOUND ENERGENCY LIGHT TEST FAILED.  REPLACED EPSU AT AFT LT AND FUNCTIONAL TESTED NORMAL.
